# SDR VNAA20250602008

- Difficulty date: April 23, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N598NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15413
- Aircraft time: 19,600 hours, 17,685 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Canister
- Part number: CC67012940
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN CANISTER, WELDED NO.3 IN STA. WS148 OF INTERNAL LH MAIN FUEL TANK.   CANISTER, WELDED NO.3 IN STA. WS148 OF INTERNAL LH MAIN FUEL TANK WAS REPIARED PER REO670-57-42-577. REV.
